# SDR 20010206CW004

- Difficulty date: December 20, 2000
- Submitted: February 6, 2001
- Operation: General aviation
- Aircraft: N4776T
- Make and model: Cessna R182
- Aircraft serial: R18201762
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 07106582
- Condition: Misinstalled
- Location: Seat Track
- Part time: 4,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD, FOUND SEAT TRACKS INSTALLED WITH CHERRY MAX BLIND FASTENERS AND OVERSIZED RIVETS, WHICH DID NOT MEET THE REQUIRED 2D EDGE DISTANCE REQUIREMENT.  FLOOR AND TRACKS HAD TO BE REPLACED AND SUB FLOOR REPAIRED.  CHERRY MAX RIVETS ANRE NOT APPROVED FOR MAJOR STRUCTURAL USE.  SUGGEST CHECKING FASTENERS WHILE COMPLYING WITH AD. CALL CESSNA FOR GUIDANCE.
